# SDR USAA2013010300020

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 40,289 hours, 14,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLASHLIGHT NOT CHARGING.  RE-SECURED AND REPLACED FLASHNLIGHT TO CRADLE.  OPS CHECKED GOOD.
